New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ellie 1
Veteran Member

Date Joined Apr 2005
Total Posts : 1291
   Posted 8/15/2007 6:38 PM (GMT -6)   
I'm sure it's all just side effects of the meds.  I'm just so confused much of the time.  My concentration stinks, and I'm getting lost very easily when I drive.  I'm starting to feel like I have Alzheimers.  I feel the urge to crawl back into my bed again (i'm fighting it) and I'm told my pdoc will only be in the local office once a month so I have 3 weeks before I can get in. 
I'm not incapacitated by this, but I am very uncomfortable, especially since the panic attacks have escalated.  I'm up to 1 1/2 mgs of Ativan per dose.  Thats working to keep them at bay, and I'm still not up to the 2mg prescribed dose, but I feel spacy all the time now.
Good judgement comes from experience and alot of that comes from bad judgement.
You just have to accept that some days you're the pigeon, and some days you're the statue. 

olivia of course
Veteran Member

Date Joined Jul 2006
Total Posts : 1523
   Posted 8/16/2007 12:27 PM (GMT -6)   
I am sorry that you are going through a rough time, especially since your meds combo were working well in the past.  I hate when that happens.  Hopefully it's just the side effects of your meds, and nothing serious.
It's probably the meds combo that is making you very spaced out.  Currently I take an AP and it makes me want to sleep anywhere (even on the streets, it's that bad).  It sucks that you have to wait three more weeks to see your pdoc.  Hopefully your panic attacks get better (and are not related to your meds), and your symptoms get better too. Best wishes!

Moderator, Bipolar
Dx:  Bipolar 1, Anxiety-Panic Disorder
Support HealingWell:
"Don't let your yesterday, ruin your today"

Post Edited (olivia of course) : 8/16/2007 12:17:26 PM (GMT-6)

Veteran Member

Date Joined Mar 2006
Total Posts : 1191
   Posted 8/18/2007 7:52 PM (GMT -6)   

Hi Ellie,

I saw your post a couple days ago, but my computer froze and I didn't have time to get back on and post a reply for you.  I hope things are better for you now.  What meds do you think could be affecting you?  Good for you for fighting your depressive symptoms (wanting to crawl into bed).

My anxiety and panic attacks have been horrible this past week.  I too, have been going through my Clonazepam daily.  It's so awful to feel this way.  I just wanted to let you know you're in my thoughts and I hope you are feeling better.

Please let us know how you are.

PS-I know it's going to be a bit until you can get in to see your pdoc, but make sure you tell him/her how these meds are making you feel, that spaced out feeling.

Bipolar II, Anxiety/Panic Disorder
--currently not on meds for bp--

Ellie 1
Veteran Member

Date Joined Apr 2005
Total Posts : 1291
   Posted 8/19/2007 7:27 PM (GMT -6)   
I think the Abilify if finally kicking in.  I guess it could be the wellbutrin, I don't know.  Something is making my life miserable.  I just feel sick.  Nauseus and lightheaded and exhausted and spacey.  It's always made me a little hyper, but not now. I don't think I ever took it long enough to get the full effect because I went to bed at ten last night, (I haven't done that since I was a kid) and slept eight hours.  I usually sleep three or four.  The panic attacks stink too, mornings are the worst.  I just hope this passes.

Good judgement comes from experience and alot of that comes from bad judgement.
You just have to accept that some days you're the pigeon, and some days you're the statue. 

Regular Member

Date Joined Jun 2007
Total Posts : 88
   Posted 8/20/2007 8:59 AM (GMT -6)   

I do not know much at all about the drug Ativan, but I can tell you that I know someone who was on it and still uses it occassionally for panic type episodes. She was extremely spacey on it, very groggy, nauseated at times, and complained frequently of "crazy crazy" dreams that she would feel exhausted from after a full nights sleep. I have heard symtoms like this from Ativan before from others as well. Like I said I don't know about these drugs personally, but the Ativan may be the cause of these symtoms you are feeling. The person I know that has used Ativan never really seemed to adjust to this drug either.

Anyway, hope this helps you a little. Take care of yourself and have a good Monday.


New Member

Date Joined Aug 2007
Total Posts : 5
   Posted 8/24/2007 5:50 PM (GMT -6)   
I would have to agree with dutchie, ativan can make you spacey. Also, you may consider that it is just symptoms of your bp that you haven't felt in a long time do to stability. I say this because I'm newly diagnosis bp but have struggle with chronic depression for years. when my symtoms are very bad i feel to spacey to drive. i sat in a doctors office one day reading. I looked up twice in 30 min and wondered where i was...really spacey.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 5:13 PM (GMT -6)
There are a total of 2,710,729 posts in 298,920 threads.
View Active Threads

Who's Online
This forum has 153475 registered members. Please welcome our newest member, nalermaler.
348 Guest(s), 9 Registered Member(s) are currently online.  Details
cupcakespinkgal, super20dan, 81GyGuy, summer16, reminder, Violet Thomson, straydog, multifacetedme, wayland

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer